# SDR DALA2021080604474

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1700 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CORROSION ON STRINGER S-22R AND STA 1700 BULK CARGO AREA (WASTE TANK COMPARTMENT). CORRECTIVE ACTION: SUMMARY OF NRC 1159. STRINGER S-22R AND STA 1700 BULK CARGO AREA (WASTE TANK COMPARTMENT) WAS REPAIRED PER B757-200 SRM. (1897770)
